# SDR ABXA08022

- Difficulty date: January 18, 2008
- Submitted: January 22, 2008
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 74,266 hours, 34,822 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 400140901R
- Part serial: 070741518
- Condition: Shorted
- Location: Galley
- Part time: 21 hours, 6 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: A, B
- Precautionary procedure: O

## Discrepancy

MICROWAVE SHORTED OUT WHEN IN USE.  TOP RIGHT BACK SIDE SPARKED AND FIRE CAME OUT.  CIRCUIT BREAKERS PULLED FOR GALLEY.  REMOVED AND REPLACED MICROWAVE.  OPS CHECKED GOOD IAW B767 MM 25-31-00.
